# SDR IXXA2022092304

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175T2001
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STAB IS DELAMINATED
